MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number FG540000
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation afib, paroxysmal ablation procedure with a carto 3 and when pacing around the varipulse catheter, the pacing channels selected on the recording system did not match what was being displayed as pacing on the carto 3 system.The reporter stated that when pacing from varipulse 9/10 on the recording system, it was displayed as 7/8 on the carto 3 system.When pacing from varipulse 7/8, it was displayed as 6/7 on the carto 3 system.All the rest were normal.There were no issues with any other bi-poles.It was noted that more lesion touchups had to be performed during the procedure.There was no troubleshooting performed and the procedure was continued and completed without resolution.The varipulse catheter was brand new.There were 30 lesions applied before pacing occurred and the issue was noticed.A direct connect ic out cable was used.Additional information indicated that pacing and ablating simultaneously was not attempted.Nothing was connected to the direct pacing port.The varipulse was plugged into piu port 20a, and pacing was routed using the recording system as normal.Micropace was used as the pacing stimulator.This was planned pacing.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.It was confirmed that the issue was not duplicated in next cases.The complaint history of the system was reviewed and no more similar problems were found since the issue occurred.The system is ready for use.The history of customer complaints reported during the last year and associated with carto system # (b)(6) was reviewed.No similar additional complaint was found.The manufacturing record evaluation was performed on carto 3 with serial # (b)(6), and no internal actions related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Manufacture date has been provided.Therefore, h4.Device manufacture date has been populated.Correction to the initial report: d4.Primary udi number has been updated since the manufacture date has been provided.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CARTO 3
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER (ISRAEL) LTD.
4 hatnufah street
yokneam 20667 17
IS   2066717
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24716697
Report Number2029046-2026-01004
Device Sequence Number5727020
Product Code DQK
UDI-Device Identifier10846835000870
UDI-Public(01)10846835000870(11)100718
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG540000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown